# SDR SIMA35510

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE85
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3252 - EMERGENCY ARMED LIGHT ON F/A PANEL INOPERATIVE.  REMOVED AND REPLACED LAMP ON F/A PANEL.  OPS CHECK GOOD.  (M)
